# SDR REXA201100816

- Difficulty date: November 24, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 18,198 hours, 15,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT FS 621 AT LT LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
